My girlfriend began taking birth control pills (21 days on 7 days off) on December 3, 2014. She however didn't take the placebo pills on her 1st pack and went straight to the next pack at the end of the 3rd week on December 24, 2014. She was planning on being off the hormones on the 2nd pack during the week of the placebos this month (January 2015), which would actually start tomorrow (January 15). The thing is that she started having her menstrual cycle while still on the active pill this last Saturday January 10. She was going to stop taking the active pill since she was having her menstrual cycle, but I told her to keep following the pill schedule and take it as the pack is telling you since that's what I've been reading on Medical webpages and to start regulating your body. The thing that is concerning to me, is that shes bleeding dark blood. I kind of know its from her last month's cycle and that's why its dark but why did it happen while still on the active? Is the body still adjusting?
She needs to follow the pill schedule no matter what happens.21 days on 7 off. You are correct in what you're telling her, thank God, Someone has read the info. The dark blood is just older blood, nothing to worry about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 May 2015 • 1 answer
Updated 19 May 2015 • 1 answer
Updated 23 Aug 2015 • 1 answer
Updated 16 Dec 2017 • 1 answer
Updated 25 Nov 2018 • 1 answer